# SDR ASAA2016103118528

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,832 hours, 10,082 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PACK CONTROLLER WAS INOPERATIVE,  DUCT TEMP WAS STUCK ON 14, WOULD NOT MOVE REGARDLESS OF TEMP CONTROLLER POSITION.  ACFT GROUNDED. PERFORMED PACK TEMP CONTROL BITE IAW FIM 21-62-801. TRIM VALVE ZONE FAULT ON NR 2 CONTROLLER.  DURING TROUBLESHOOTING FOUND TRIM AIR PRSOV FAILED IN CLOSED POSITION.   REMOVED AND REPLACED FWD CABIN TRIM VALVE.
